Vol 10 No 2 (1970): Lithuanian Mathematical Journal

Vol 10 No 2 (1970)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1970-04-04

Front Matter

Lithuanian Mathematical Journal
Cover
Abstract views 28 | Article downloads (PDF) 2
1-6
PDF

Articles

S. Vakrinienė
The dynamic game when the interests of players coincide
Abstract views 23 | Article downloads (PDF) 9
229-234
PDF
I. Vrublevskaja
Properties of solution for the game of one attacker against several defenders
Abstract views 17 | Article downloads (PDF) 7
235-251
PDF
B. Grigelionis
On a criterion of markovity for stochastic processes
Abstract views 23 | Article downloads (PDF) 12
253-258
PDF
B. Kaminskienė
The central limit theorem for the sums of renewal processes
Abstract views 17 | Article downloads (PDF) 8
259-280
PDF
A. Liapunov
On certain differential game for Lanchester's equations
Abstract views 18 | Article downloads (PDF) 8
281-292
PDF
A. Morkeliūnas
Social choice and equilibrium
Abstract views 16 | Article downloads (PDF) 10
309-325
PDF
327-339
PDF
E. Neniškytė
Über eine Klasse partieller Differentialgleichungen. II
Abstract views 20 | Article downloads (PDF) 9
341-357
PDF
359-366
PDF
R. Sliesoraitienė
On Mahler—Sprindzuk's theorem
Abstract views 20 | Article downloads (PDF) 10
367-374
PDF
D. Surgailis
On the uniqueness of the solution of a K. Ito's stochastic equation
Abstract views 18 | Article downloads (PDF) 11
391-396
PDF
D. Cibulskytė
Über Verteilung der Basisclcmenlen in den freien Zahlenhalbgruppen. I
Abstract views 18 | Article downloads (PDF) 10
397-415
PDF

Back Matter

Abstracts
Abstract views 26 | Article downloads (PDF) 2
417-423
PDF
Contents
Abstract views 28 | Article downloads (PDF) 1
424-434
PDF